# SDR CALA2020052200977

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 112N310216
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS INDICATION NOTED ON HOLE # 8 AT R/W PYLON UPPER SKIN DRAG FITTING , CRACK POSITIONS 2 O''CLOCK AND 7 O''CLOCK , DEPTH APPROX  0.030" < REF AAR NR 9606727 REPAIRED HOLE #8 AT  #2 PYLON UPPER DRAG FITTING PER ECRA 5720-03191 .INITIATE A DTA DIP LOGPAGE TO READ AS FOLLOWS: ON OR BEFORE MAY 4 ,2022 OR THE ACCUMULATION OF 19,197 TOTAL AIRCRAFT FLIGHT CYCLES, WHICHEVER COME FIRST, ACCOMPLISHE A ADD EMP:V901512 PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5720-03190.PLANNING TO CONTACT ENGINEERING AFTER MARCH 4, 2022 OR ACCUMULATION OF 18,997 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE APRIL 4,2022 OR THE ACCUMULATION OF 19,097 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE PERMANENT REPAIR INSTRUCTIONS
